# SDR DALA2016120709660

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 64,259 hours, 13,271 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON UPPER WEB CRACKED AT IDG FEEDER CABLE CUTOUT.  C/W REPAIR OF NR 1 PYLON UPPER WEB PER PRI 553081-14 REV 3. PRI 553081-14 REV 3 AND ERA 553081-14 REV ORIGINAL.
